# SDR DALA2019012400484

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT FLOOR PANELS #222CF, 222UF, AND 222GF. (CAB. PAX). NRC 00465: FLOOR PANEL #222CF, 222UF, AND 222GF WERE FABRICATED, REPLACED, AND IDENTIFIED PER SRM 53-20-50-2R-3. (LP #0916220)
